Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

High blood pressure. Prescribed telday-40 and mepure xl-50. Side effects of long-term use?

Hello,Hope u r fine and happy, I m 36 yrs,my BP is an average 160/90,doctor prescribes me telday-40 and mepure xl 50 1-1 tablet daily basis,to reduce the bp,is there any side effect of such medicine after long time taken it,what is the other option for to lower bp,i had change my diate plan to reduce eat salt,oil,etc... but it doesnt effect on my reading,my cholesteral level is also normal, in limit,Pls guide me hope you will be reply
Asked On : Tue, 18 Dec 2012
Answers:  2 Views:  1080
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dharmesh
Thank you for getting in touch with us. As I see, you have been diagnosed with hypertension and started with Telday-40 and Mepure XL 50. Both of these medicines are the leading medicines in the treatment of hypertension. Although they can cause few side effects, the pros outweigh the cons and you should take these medicines regularly. Inability to control blood pressure can lead to many complications like heart attack, stroke and even death. Therefore, management of blood pressure should be of utmost importance to you. Please discuss your complete medical history with your Doctor. If you have bronchial asthma, then Mepure XL 50 should be taken with caution or should be avoided. Along with that you should exercise regularly and have healthy food.
Hope this helps
Dr. Gagandeep Dhillon.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Nephrologist Dr. Aditya Bhabhe's  Response
Thanks for the query.
Eating less salt is recommended and you may see a dietician to have your diet assessed. We often eat much more salt than we think. Other measures which might help are weight reduction, avoiding alcohol and relaxation techniques.
The medications prescribed are among the first line therapies for high blood pressure. Although their long term use is generally safe there is no medicine without side effects.
Thus follow up regularly with your physician who will monitor your blood pressure and possible side effects.
Hope this helps
Good luck.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor